# SDR AALA201909109013

- Difficulty date: August 6, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02261
- Condition: Corroded
- Location: Te Flap
- Part time: 52,028 hours, 19,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT. REPLACED INTERCONEECTING STRUT PER AMM 27-51-44-400-001-A.
